# SDR UALA2009031300785

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 46,529 hours, 33,441 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ROW 8 RIGHT BULLNOSE EEL INOP.  RELAMPED, LIGHT OP CHECKS OK.
